The Cayley-Spottiswoode coordinates of a conic in 3-space
Compositio Mathematica, Tome 2 (1935), pp. 438-462
Cet article a éte moissonné depuis la source Numdam
@article{CM_1935__2__438_0,
author = {Ruse, H. S.},
title = {The {Cayley-Spottiswoode} coordinates of a conic in 3-space},
journal = {Compositio Mathematica},
pages = {438--462},
year = {1935},
publisher = {Johnson Reprint Corporation},
volume = {2},
zbl = {0012.27108},
mrnumber = {1556928},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1935__2__438_0/}
}
Ruse, H. S. The Cayley-Spottiswoode coordinates of a conic in 3-space. Compositio Mathematica, Tome 2 (1935), pp. 438-462. http://geodesic.mathdoc.fr/item/CM_1935__2__438_0/